# SDR AALA2020052629010

- Difficulty date: May 12, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 34,349 hours, 13,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION CHANNEL PANEL BETWEEN BS 500A AND BS 500I AT RBL 21. REPLACED TRANSITION CHANNEL PANEL PER AARD 51-00-05-1 AND SRM 53-00-53-2R-5.
